# SDR SWAA2017040412863

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 62,864 hours, 36,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 242A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW.    R & R THE SLIDE IAW MT.
